# SDR SWAA2024100226677

- Difficulty date: August 16, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB REMOVABLE L/E 5TH RIB FROM I/B END IS CRACKED<[01] REMOVED AND REPLACED 5TH. RIB P/N 186A1305-2; PO # 990660/1. AT R/H HORIZONTAL STAB. REMOVABLE L/E IAW SRM 51-40-02-0G-0 AND DWG. 186A1001; REV. B.;[02] VERIFIED ITEM 1
